# SDR 2003FA0000752

- Difficulty date: June 3, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N4133D
- Make and model: Piper PA-28-181
- Aircraft serial: 2843117
- Engine: Lyc O360A4M
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA215CC
- Part serial: A6322
- Condition: Worn
- Location: Pneumatic Sys
- Part time: 250 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND RUN, ENGINE DRIVEN DRY AIR PUMP FAILED TO PUT OUT PROPER PRESSURE AT IDLE RPM.  RAN AIRCRAFT UP AND AIR PRESSURE STILL LOW AT HIGHER RPM.
